On the Exact Distribution of LIML (revised and extended, see CFDP 658)
Peter Phillips
No 626, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Abstract:
It is shown that the exact distribution of the LIML estimator in a general and leading single equation case is multivariate Cauchy. The corresponding result for the IV estimator is a form of multivariate t density where the degrees of freedom depend on the number of instruments.
Pages: 14 pages
Date: 1982-03
Note: CFP 589.
References: View references in EconPapers View complete reference list from CitEc
Citations:
Published in International Economic Review (February 1984), 25(1): 249-261
Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d06/d0626.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:626
Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.
Access Statistics for this paper
More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().